Filtration of a fluid with free boundaries in multisheeted
Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 486-488
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_4_a11,
author = {S. R. Tlyusten},
title = {Filtration of a fluid with free boundaries in multisheeted},
journal = {Doklady Akademii Nauk},
pages = {486--488},
year = {1994},
volume = {338},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a11/}
}
S. R. Tlyusten. Filtration of a fluid with free boundaries in multisheeted. Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 486-488. http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a11/